# SDR AALA202510233008

- Difficulty date: October 20, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 40,408 hours, 16,645 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED A STRAP HANGING OUTSIDE OF DOOR 4R. MAINTENANCE SECURED LOOSE STRAP BEHIND PLASTIC BUCKLE FOR 4R DOOR ESCAPE SLIDE PER AMM 25-62-44.
